Journal article icon

Journal article

Determination of the polynomial moments of the seismic moment rate density distribution with positivity constraints

Abstract:

We present a new formulation of the inverse problem of determining the temporal and spatial power moments of the seismic moment rate density distribution, in which its positivity is enforced through a set of linear conditions. To test and demonstrate the method, we apply it to artificial data for the great 1994 deep Bolivian earthquake. We use two different kinds of faulting models to generate the artificial data. One is the Haskell-type of faulting model. The other consists of a collection o...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Earth Sciences
Role:
Author
Journal:
GEOPHYSICAL JOURNAL INTERNATIONAL More from this journal
Volume:
131
Issue:
1
Pages:
115-126
Publication date:
1997-10-01
DOI:
EISSN:
1365-246X
ISSN:
0956-540X
Language:
English
Keywords:
Pubs id:
pubs:127483
UUID:
uuid:8acf7f88-3962-4c97-acd0-ea346d5f7e52
Local pid:
pubs:127483
Source identifiers:
127483
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP